# SDR DU4R2006575

- Difficulty date: July 13, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291017, NR 27796 CORROSION/WEAR MARK IN SEVERAL AREAS AT CABIN LT IB SEAT TRACK AND UPPER FLANGE FASTENER HOLES FROM FS 1174 - 1309.  REMOVED AND REPLACED SECTION OF SEAT TRACK P/N 53-0997-004 FROM FS 1260 - 1309 AND SPLICE P/N ACA7413-505 IAW SRM 53-05 FIG. 4F, 51-10-3D PG. 17, 19, 24, 25, 28, 53-24-0 FIG. 6A, 51-10-1 FIG. 26.
